Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Some properties of stationary determinantal point processes on Z

Abstract : We study properties of stationary determinantal point processes X on Z from different points of views. It is proved that X boolean AND N is almost surely Bohr-dense and good universal for almost everywhere convergence in L1, and that X is not syndetic but X+X=Z. For the associated centered random field, we obtain a sub-Gaussian property, a Salem-Littlewood inequality and a Khintchine-Kahane inequality.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03622002
Contributeur : Louise DESSAIVRE Connectez-vous pour contacter le contributeur
Soumis le : lundi 28 mars 2022 - 16:23:20
Dernière modification le : mercredi 14 septembre 2022 - 18:05:17

Lien texte intégral

Identifiants

Collections

Citation

Aihua Fan, Shilei Fan, Yanqi Qiu. Some properties of stationary determinantal point processes on Z. Journal of the London Mathematical Society, London Mathematical Society ; Wiley, 2018, 98 (3), pp.517-535. ⟨10.1112/jlms.12145⟩. ⟨hal-03622002⟩

Partager

Métriques

Consultations de la notice

5